RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikheev, Pavel Olegovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:407
Abstract pages:1566
Full texts:720
References:87
Associate professor
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person20079
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219145

Publications in Math-Net.Ru
1994
1. L. V. Sabinin, P. O. Mikheev, “Almost symmetric and antisymmetric spaces with affine connection”, Dokl. Akad. Nauk, 337:4 (1994),  454–455  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 114–116
2. P. O. Mikheev, “Analytic loops with identities of hypospecial type”, Uspekhi Mat. Nauk, 49:4(298) (1994),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:4 (1994), 174–175  isi
1993
3. P. O. Mikheev, “On analytical diassociative composition laws”, Mat. Zametki, 54:5 (1993),  72–86  mathnet  mathscinet  zmath  elib; Math. Notes, 54:5 (1993), 1131–1133  isi
4. L. V. Sabinin, P. O. Mikheev, “On the law of composition of velocities in special relativity theory”, Uspekhi Mat. Nauk, 48:5(293) (1993),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:5 (1993), 183–184
5. P. O. Mikheev, “Enveloping groups of Moufang loops”, Uspekhi Mat. Nauk, 48:2(290) (1993),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 195–196  isi
1992
6. P. O. Mikheev, “On the embedding of Mal'tsev algebras into Lie algebras”, Algebra Logika, 31:2 (1992),  167–173  mathnet  mathscinet
1991
7. P. O. Mikheev, “Fourth-order alternators of a three-web associated with an analytic loop”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 6,  36–38  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:6 (1991), 35–37
1988
8. P. O. Mikheev, L. V. Sabinin, “Smooth quasigroups and geometry”, Itogi Nauki i Tekhniki. Ser. Probl. Geom., 20 (1988),  75–110  mathnet  mathscinet; J. Soviet Math., 51:6 (1990), 2642–2666
1987
9. L. V. Sabinin, P. O. Mikheev, “Infinitesimal theory of local analytic loops”, Dokl. Akad. Nauk SSSR, 297:4 (1987),  801–804  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 545–548
1985
10. L. V. Sabinin, P. O. Mikheev, “The differential geometry of Bol loops”, Dokl. Akad. Nauk SSSR, 281:5 (1985),  1055–1057  mathnet  mathscinet  zmath
1982
11. L. V. Sabinin, P. O. Mikheev, “On a symmetric connection in the space of an analytic Moufang loop”, Dokl. Akad. Nauk SSSR, 262:4 (1982),  807–809  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021